# SDR AALA20110116LGA05

- Difficulty date: January 15, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N461AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49566
- Aircraft time: 65,818 hours, 34,653 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT ROW SEAT 27D INOPERATIVE.  REPAIRED BROKEN WIRE AT SEAT ASSEMBLY ROW 27D.  OPS CHECK NORMAL.
